# SDR HAIHEEA9492

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3537T
- Make and model: Bolkms BO105S
- Aircraft serial: S349
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Damaged
- Location: T/R
- Part time: 1,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST PLATE SANDED THROUGH NETTING ON BLADE S/N 031.
